MAUDE Adverse Event Report: ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion

ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion
Model Number 2120
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cadd-solis vip ambulatory infusion pump had defective cassette sensor.There was no patient involvement and no patient harm.If this malfunction were to occur during patient use, it could interrupt therapy.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.

Brand Name
CADD-Solis VIP Ambulatory Infusion Pump
Common Device Name
Pump, Infusion
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50825592
Report Number3012307300-2026-08809
Device Sequence Number16122391
Product Code FRN
UDI-Device Identifier15019517126587
UDI-Public(01)15019517126587(11)190419
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2120
Device Catalogue Number21-2120-0104-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown